Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Rash like pimples on cheek, have oily T-zone with occasional bumps. Using betnovate cream. Should I continue the cream?

hi, i m an 18 year old indian girl...i have combination oily t-zone..and i ve never had pimples or bumps anywhere but the occasional ones on the nose and the oily really small bumps on the sides of the nose ...i have been putting betnovate cream on it but without any consultation or prescription...but yesterday i noticed i started getting small rash like pimples all over my right i put betnovate on it too...but i was wondering if it was the betnovate cream that caused the pimples in the first should i continue putting the cream on my cheeks as well or should i stop using the cream alltogether and put something like sandalwood paste on it before going to sleep?
Asked On : Sat, 23 Jun 2012
Answers:  2 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You are most likely having acne vulgaris .you should not apply betnovate or any steroid on your face since this drug is containdicated. Your rash on cheek is also because of applying betnovate this condition is called steroidal acne.stop applying it and consult some good dermatologist in your area.
Answered: Sun, 24 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear angel..,
Thanks for choosing HCM..,
Betnovate is steroid..,
long term usage will give steroid reaction..,
due to comedogenic effect..,
If U suddenly stops will give drastic results..,
So tappers and replaced by using Moisturizing with..,
Aloevera and vit E (ELOVERA GEL...GRACEWELL)
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor